# SDR ASAA11510625

- Difficulty date: November 4, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 14,730 hours, 4,780 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Sensor
- Condition: Dirty
- Location: Egt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONG TIME FAULT 77 10842 "TOP RIGHT EGT SIGNAL OUT OF RANGE" FOUND ON ALL LEGS.  PERFORMED EGT CLEANING PER AMM 72 21 00 201.  INITIAL S1 S4 TEMPS 57 / 21 / 21 / 50 AFTER CLEANING TEMPS READ 42 / 17 / 18 / 38.
